# SDR 96ZZZM1062

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1105
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leveling Cyl
- Condition: Req'D Serv
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIA - FLT 608 - OUT OF CAI, AFTER TAKEOFF AND GEAR RETRACTION, BRAKE TEMP AMBER LIGHT ILLUMINATED.  GEARS WERE LOWERED TO COOL BRAKES.  BRAKE TEMP LIGHT EXTINGUISHED, BUT TRUCK LIGHT ILLUMINATED.  AIRCRAFT AIR RETURNED TO CAI.  AT CAI, MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER MM 32-61-00, BLED LEFT TRUCK LEVELING CYLINDER.  AIRCRAFT CHECKED OUT NORMAL. AIRCRAFT RELEASED FOR FLIGHT.  (M)
